# SDR IPXA2016020398848

- Difficulty date: January 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84041
- Condition: Dented
- Location: Bs 919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN DECK FLOORBEAM DENTED  AT BS 919 X -73 TO Z -29.   ACCOMPLSHED PERMANENT REPAIR ON MAIN DECK FLOORBEAM DENT IAW VT-SAA 011-5310-01-A6054, REV I/R AND EO MD11-5310-59746-A.
